# SDR CALA2022072701903

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Sta 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 RBL 10 UPPER FLOORBEAM UPPER CAP CORRODED. REPORTED BY V931845
